Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What are the causes of excessive weight gain

Premium Questions

Dr. Ramadevi Wani MD

excessive weight gain ... View answer

Answered by : Dr. Ramadevi Wani ( OBGYN)
Dr. Rakhi Tayal MD

Hi i am 20 years old and in college. Over the past year i have gaind about 20 pounds and its noticeable in my face and breasts but my periods are regular. I was wondering if those would be signs of pregnancy or just me... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.  Chobufo Ditah MD

Why do I keep gaining weight? I'm 5'3" and used to weigh 205lbs. After several years of hard work & diet changes, I got down to 125lbs. I stayed 125 for a year. I worked out regularly, I still ate fast food and sweets, but... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Sumanth Amperayani MD

My daughter is 13 years old. She is over weight (67 Kgs) for her age .She does not over eat .We also checked her up for thyroid which was negative. I am worried for her .Please help. View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Michelle Gibson James MD

My wife has been put on Bilocor 5mg one tablet per day she has put on a lot of weight. She also takes Serdep 50 and Rosvator 5. She walks between 4 and 5 kilo metres almost everyday. What do you ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr.  C H Ranjith Kumar MD

- however I keep gaining weight and I m not sure what to do. As for exercise I don t own a car, so I walk everywhere, but I don t go to the gym, since I don t have either the money or the time. I don t know... View answer

Answered by : Dr. C H Ranjith Kumar ( General & Family Physician)
Dr. Arun A MD

- however I keep gaining weight and I m not sure what to do. As for exercise I don t own a car, so I walk everywhere, but I don t go to the gym, since I don t have either the money or the time. I don t know... View answer

Answered by : Dr. Arun A ( General & Family Physician)
Dr.  Ralph Chambers MD

i have unexplained weight gain that isn t reduced by strict healthy eating as instructed by a qualified nutritionist and regular intensive exercise. I am 47 and my weight has consistently increased over a number of years... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr. Heera Lal Poonia MD

going up (especially this fast)? As someone who cares about their weight and about what they look like ... View answer

Answered by : Dr. Heera Lal Poonia ( General & Family Physician)
Dr. Pallavi.m MD

59 year old female. Lack of energy, tired all the time, just do not want to go anywhere or do anything. Have trouble sleeping unless I take sleep aid. Usually ready to go to bed around 8 pm but then will wake up several... View answer

Answered by : Dr. Pallavi.m ( Anesthesiologist)

Mobile Questions and Answers

Dr. Behar Greca MD

Hi, thank you for posting. I think that your symptoms are caused by a hormonal disorder(thyroid function disorder). To confirm the diagnosis you need a thyroidal scintigraphy and thyroid hormonal level test(T3 and...

Niraj Modi MD

No it will not cause wait gain but if you need to abort then I suggest consult your gynec and follow the medication course as per gynec suggestion. Hit thanks and take care.

Dr.  Nishad BN MD

Hi Nutrigain can cause side effects like hypertension and excess weight gain. These all occurs if you are not working out physically. Thanks.